MAUDE Adverse Event Report: SYNTHES TRAUMA : PROSIDYAN, INC. FIBERGRAFT BG PUTTY MED 6CC; FILLER, BONE VOID, CALCIUM COMPOUND

SYNTHES TRAUMA : PROSIDYAN, INC. FIBERGRAFT BG PUTTY MED 6CC; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 78000060
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Migration (4003)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: based on the information and photos provided in the complaint, there is no indication that the complaint condition can be attributed to the product.A systemic issue or upward trend has not been identified as a safety signal or potential efficacy issue and no escalation triggers were met per escalation and field action progress.Based on this investigation, there is no confirmation that any additional product is impacted.Therefore, no corrections required.Based on the completed review which included a photo analysis, complaints trending, nonconformance trending, an evaluation of the risk analysis, and a review of the labeling, the cause of the complaint cannot be definitively confirmed.However, a possible cause was identified.Based on the labeling review and review of the risk analysis, it is possible that the off-label use of the product in a patient with a metabolic or systemic bone disorder such as osteoporosis by the surgeon resulted in the wound dehiscence.The wound dehiscence would cause the product to be present in the bed of the wound.Because of the low rate of occurrence and this complaint being the first complaint of its type for the fibergraft¿ bg putty product family, a systemic issue has not been identified at this time.However, repeat occurrences of this complaint type will be monitored for an upward trend.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the observed condition of the fibergraft bg putty med 6cc would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported fibergraft was seen in the soft tissue.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: the product was not returned to j&j medtech orthopaedics supplier for evaluation.The j&j medtech orthopaedics supplier conducted a visual inspection based on photographic evidence.Please refer to ¿aofas case complaint.Pdf¿ for photos evidence.Note: following investigation was performed by the supplier.Please refer to (b)(4) complaint investigation" for supplier report.As seen in the complaint detail report, the lot number could not be confirmed, and no product was returned to prosidyan.Based on the information and photos provided in the complaint, there is no indication that the complaint condition can be attributed to the product.A systemic issue or upward trend has not been identified as a safety signal or potential efficacy issue and no escalation triggers were met per escalation and field action progress.Based on this investigation, there is no confirmation that any additional product is impacted.Therefore, no corrections required.Based on the completed review which included a photo analysis, complaints trending, nonconformance trending, an evaluation of the risk analysis, and a review of the labeling, the cause of the complaint cannot be definitively confirmed.However, a possible cause was identified.Based on the labeling review and review of the risk analysis, it is possible that the off-label use of the product in a patient with a metabolic or systemic bone disorder such as osteoporosis by the surgeon resulted in the wound dehiscence.The wound dehiscence would cause the product to be present in the bed of the wound.Because of the low rate of occurrence and this complaint being the first complaint of its type for the fibergraft¿ bg putty product family, a systemic issue has not been identified at this time.However, repeat occurrences of this complaint type will be monitored for an upward trend.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the observed condition of thefibergraft bg putty med 6cc would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the lot number of the device in question was not provided.Additionally, no devices were returned to supplier.Therefore, a review of the dhr for the device in question cannot be completed for this complaint.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
FIBERGRAFT BG PUTTY MED 6CC
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
SYNTHES TRAUMA : PROSIDYAN, INC.
41 spring st, suite 107
new providence NJ
Manufacturer Contact
tamala wampler
41 spring st, suite 107
new providence, NJ 07974
6103142063
MDR Report Key22613501
Report Number3011015097-2025-00003
Device Sequence Number12117220
Product Code MQV
UDI-Device Identifier00856879006748
UDI-Public(01)00856879006748
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78000060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown